Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI - better response with less frequent dosing?

Posted by Brainbeard on March 16, 2010, at 16:23:32

In reply to SSRI - better response with less frequent dosing?, posted by linkadge on March 15, 2010, at 11:03:10

SSRI withdrawal can cause hypomania or outright mania.

I think there was a report somewhere on this board of a woman who would raise and lower her SSRI (sertraline/Zoloft) regularly with approval of her p-doc and with good results.

But it will probably be very hard to find the right timing. May take a lifetime.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brainbeard thread:939632
URL: http://www.dr-bob.org/babble/20100305/msgs/939723.html